| Model Number |
72404310 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Erosion (1750); Fluid Discharge (2686)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) stopped functioning.The patient experienced tissue fluid drainage from the surgical wound and the pump area.The pump became exposed, and the cylinder extruded.Subsequently, the patient was hospitalized for treatment.Some time later, all device components were removed.Once the patient has recovered, a new ipp will be implanted.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404013
serial number: n/a
batch/lot number: 1100625073
model/catalog description: cxr 16cm
unique identifier (udi) #: (b)(4).Model number/catalog number: 72018201
serial number: n/a
batch/lot number: 1100700399
model/catalog description: reservoir flat 100 ml
unique identifier (udi) #: (b)(4).